본문 바로가기
KERD
논문KCI 등재

EXISTENCE RESULTS FOR POSITIVE SOLUTIONS OF NON-HOMOGENEOUS BVPS FOR SECOND ORDER DIFFERENCE EQUATIONS WITH ONE-DIMENSIONAL p-LAPLACIAN

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Motivated by [Science in China (Ser. A Mathematics) 36(2006), no. 7, 721–732], this article deals with the following discrete type [수식]The sufficient conditions to guarantee the existence of at least three positive solutions of the above multi-point boundary value problem are established by using a new fixed point theorem obtained in [5]. An example is presented to illustrate the main result. It is the purpose of this paper to show that the approach to get positive solutions of BVPs by using multifixed-point theorems can be extended to treat nonhomogeneous BVPs. The emphasis is put on the nonlinear term f involved with the first order delta operator △x(n).

Abstract

Motivated by [Science in China (Ser. A Mathematics) 36(2006), no. 7, 721–732], this article deals with the following discrete type [수식]The sufficient conditions to guarantee the existence of at least three positive solutions of the above multi-point boundary value problem are established by using a new fixed point theorem obtained in [5]. An example is presented to illustrate the main result. It is the purpose of this paper to show that the approach to get positive solutions of BVPs by using multifixed-point theorems can be extended to treat nonhomogeneous BVPs. The emphasis is put on the nonlinear term f involved with the first order delta operator △x(n).

참고문헌 (18)

  1. D. Anderson, "Discrete third-order three-point right-focal boundary value problems, Advances in difference equations, IV", Comput. Math. Appl., 45(6), pp.861~871 (2003)
  2. D. Anderson, "Multiple positive solutions to a third-order discrete focal boundary value problem", Comput. Math. Appl., 42(3), pp.333~340 (2001)
  3. R. I. Avery, "Three positive fixed points of nonlinear operators on ordered Banach spaces", Comput. Math. Appl., 42(3), pp.313~322 (2001)
  4. N. Aykut, "Existence of positive solutions for boundary value problems of second-order functional difference equations", Comput. Math. Appl., 48(3), pp.517~527 (2004)
  5. Z. Bai, "Existence of three positive solutions for a one-dimensional p-Laplacian", Acta Math. Sinica (Chin. Ser.), 49(5), pp.1045~1052 (2006)
  6. X. Cai, "Existence theorems for second-order discrete boundary value problems", J. Math. Anal. Appl., 320(2), pp.649~661 (2006)
  7. W. Cheung, "Multiple positive solutions for discrete nonlocal boundary value problems", J. Math. Anal. Appl., 330(2), pp.900~915 (2007)
  8. J. R. Graef, "Double solutions of boundary value problems for 2mthorder differential equations and difference equations", Comput. Math. Appl., 45(6), pp.873~885 (2003)
  9. Z. He, "On the existence of positive solutions of p-Laplacian difference equations", J. Comput. Appl. Math., 161(1), pp.193~201 (2003)
  10. I. Y. Karaca, "Discrete third-order three-point boundary value problem", J. Comput. Appl. Math., 205(1), pp.458~468 (2007)
  11. R. Leggett, "Multiple positive fixed points of nonlinear operators on ordered Banach spaces", Indiana Univ. Math. J., 28(4), pp.673~688 (1979)
  12. Y. Li, "Existence of positive solutions of p-Laplacian difference equations", Appl. Math. Lett., 19(10), pp.1019~1023 (2006)
  13. H. Pang, "Multiple positive solutions of quasi-linear boundary value problems for finite difference equations", Appl. Math. Comput., 197(1), pp.451~456 (2008)
  14. P. J. Y.Wong, "Existence theorems for a system of difference equations with (n, p)-type conditions", Appl. Math. Comput., 123(3), pp.389~407 (2001)
  15. P. J. Y. Wong, "Three symmetric solutions of Lidstone boundary value problems for difference and partial difference equations", Comput. Math. Appl., 45(6), pp.1445~1460 (2003)
  16. C. Yang, "Green functions and positive solutions for boundary value problems of third-order difference equations", Comput. Math. Appl., 54(4), pp.567~578 (2007)
  17. J. Yu, "Boundary value problems of discrete generalized Emden-Fowler equation", Sci. China Ser. A, 49(10), pp.1303~1314 (2006)
  18. G. Zhang, "Three-point boundary value problems for difference equations", Comput. Math. Appl., 48(12), pp.1791~1799 (2004)

관련 논문AI추천

이 간행물의 다른 논문 (13건)